MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN; KNEE INSTRUMENTS

ZIMMER BIOMET, INC. NEXGEN; KNEE INSTRUMENTS
Catalog Number 00590102000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - japan.Customer has indicated that the product will be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Suggested component code: mechanical (g04) - drill.
 
Event or Problem Description
It was reported when inserting the fourth hdless trc drill pin (diagonal hole) of the cut block, the connector part of the headless pin broke while remaining in the pin adapter.An attempt was made to remove the pin remaining in the cut guide using a pin extractor but was unable to do so.When an attempt was made to remove the pin using a chuck and power (reverse rotation), the pin broke further in the center.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; g3; h2; h3; h6.The following sections was corrected: h4.Visual examination of the provided pictures identified signs of use on the pin (nicks/gouges).The pin has fractured into 3 parts.Images of the cut guide were also provided but did not confirm any particular failure.Further evaluation could not be performed as the devices were not returned.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.These devices are used for treatment.The reported products were reviewed for compatibility with no issues noted.Review of complaint history identified additional similar complaints for the reported item(s) and no additional complaints for the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN
Common Device Name
KNEE INSTRUMENTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23486224
Report Number0001822565-2025-04012
Device Sequence Number21414957
Product Code LXH
UDI-Device Identifier00889024201620
UDI-Public(01)00889024201620(17)350530(10)67207569
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00590102000
Device Lot Number67207569
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/25/2026
05/13/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date02/26/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown